# SDR SWAA2015101645023

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 57,649 hours, 33,489 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 141A6516
- Part serial: 000424
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR, CRACKED AT RADIUS AT BOTTOM LT SIDE OF DOOR SKIN.  R & R FWD SERVICE DOOR IAW MM.
